# SDR GTIA010994

- Difficulty date: June 4, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5520 · Elevator Structure
- Part: Eyebolt
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT ELEVATOR NR 6 HINGE, EYE-BOLT IS BROKEN.  INSTALLED EYE BOLT NR 6 IAW MD80 MM 27-30-00.  (M)
